# SDR HALA2013103000161

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 82,063 hours, 33,825 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734219
- Part serial: 1081028
- Condition: Inoperative
- Location: Apu
- Part time: 10,720 hours, 2,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU HAS NO POWER.  R & R APU ECU IAW AMM 49-61-05. OPS CK OK. OK FOR SVC.
